# SDR DALA2019022001070

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RING PAN IN STA Y=908 AND L=14L, Y=870 AND L=12L, Y=851 AND L=12L. ALSO Y=832 AND L=12L AT CPAX. RING PAN REPAIRED PER SRM 56-20-02-2R PROCEDURE 1, REPAIR 1, FIG 202. TYPE B. (ET)HFEC INSPECTION WAS ACCOMPLISHED ON RING PAN IN STA Y=908 AND L=14L, Y=870 AND L=12L, Y=851 AND L=12L, Y=832 AND L=12L AT CPAX AFTER TRIM OUT AND NO CRACKS WERE FOUND PER NDT SPM PART 6, 06-10-01.001.
